# SDR USAA2012102200024

- Difficulty date: October 19, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A321-231
- Aircraft serial: 4050
- Aircraft time: 10,426 hours, 3,866 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: FE240221001
- Part serial: NSN
- Condition: Leaking
- Location: L4 Bottle
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MESSAGE ON CIDS PANEL TO CHECK DOOR 4L PRESSURE.  SERVICED DOOR 4L ASSIST BOTTLE.  DUE TO REPEATED SERVICINGS, COMPLETED ADDITIONAL TROUBLESHOOTING AND FOUND PERCUSSION DIAPHRAGM LEAKING.  REMOVED AND REPLACED DIAPHRAGM-SEALING IAW 52-11-05.
